Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A lower central series for split Hopf algebras with involution


Author: Bruce W. Jordan
Journal: Trans. Amer. Math. Soc. 257 (1980), 427-454
MSC: Primary 16A24; Secondary 57T05
MathSciNet review: 552268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A lower central series is defined for split Hopf algebras with involution over a field k. Various structure theorems for coalgebras and Hopf algebras are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A24, 57T05

Retrieve articles in all journals with MSC: 16A24, 57T05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0552268-0
Article copyright: © Copyright 1980 American Mathematical Society